69894members
367405posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Letrozole

2 REPLIES 2
Member

Re: Letrozole

Yes awful feelings and anxiety attacks. Just finishing second month in Letrozole and feel as if my head is going to explode. I have to take pain killers everyday just to stop my head from hurting. Will seriously need to change my hormone tablet. Had anastrozole for 5 years and no problems. I am breathless too 😥. I hate it !

Member

Re: Letrozole

Hi Brendie

 

You may find it helpful to read a thread about anxiety and Letrozole here.

 

I am sure that others will be along soon to share their own thoughts and experiences.  In the mean time you may find it helpful to call our free Helpline, 0808 800 6000.

 

Best wishes
Anna
Digital Community Officer

Member

Letrozole

Hi all,

I was diagnosed with Stage 3 Breast Cancer in December 2015. After undergoing Chemotherapy and Radiotherapy treatments, I went on hormonal treatment, firstly Anatrozole, for one year, was taken off of it, because it made me feel like a 90 year old woman x lol x Then I was given Letrozole, but I saw my Oncologist two days ago, and told him, that I have severe anxiety problems, and I feel it's Letrozole is to blame. My Oncologist has told me to stop the Letrozole for 4 weeks, to see if I don't have anxiety x I was just wondering if anyone has had similar symptoms? If it settles down, he's going to prescribe Exemestane x Thanks for any replies Xx 🙂